# SDR CA990308013

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-310
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Center Plate
- Part number: 3058687
- Condition: Cracked
- Location: Hydraulic Pump
- Component: Lfe, 1213HBG310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER PREMATURE FAILURE OF HYDRAULIC PUMP, INSPECTION FOUND THE CENTER PLATE CRACKED.
